I just started taking Lithium and so far it is the best drug I've been on for Bipolar. The only side effect I seem to be experiencing is a dry cough. I do have a dry mouth and throat as well. I do not want to discontinue the drug as it has been the best one I've been on after many years of trial and error with many other drugs. Has anyone else experience this side effect?
Does Lithium cause issues with a dry cough?
Question posted by apbpaul on 14 Sep 2021
Last updated on 16 September 2021
This can be a side effect... dry mouth and cough.
As Happy said ask your pharmacist... there are many OTC products that can be very helpful. You can also try hard sour candies or glycerin lozenges.
How long have you been taking it? Side effects tend to subside over days to a week or two.
Yes it can! Just ask the pharmacist what to use. They know what will help! It's a great drug for depression too. I've been on it since 2007. It has changed my life.
Yes, I suppose because it is so dehydrating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.